MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL SHE_2RSTCK_5.9,30,167CW_ MITEK; ACCESSORIES, ARTHROSCOPIC

MEDOS INTERNATIONAL SàRL SHE_2RSTCK_5.9,30,167CW_ MITEK; ACCESSORIES, ARTHROSCOPIC
Catalog Number 242025
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found that it shows marks of having been used hard in the field, the distal part is deformed.An obt_button_4.0,167cw_mitek was found to be assembled to the she_2rstck_5.9,30,167cw_ mitek.No other anomalies were noted.To tests its functionality the obt_button_4.0,167cw_mitek was attempted to be disassembled from the she_2rstck_5.9,30,167cw_ mitek, however force had to be applied then they were disassembled.Also, same force had to be applied to reassemble both devices due to deformed distal part of the she_2rstck_5.9,30,167cw_ mitek.The observed condition was identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.The overall complaint [ was confirmed as the observed condition of the she_2rstck_5.9,30,167cw_ mitek would have contributed to the complained device issue.Based on the investigation findings and since the device was returned in used condition, the out of the box failure cannot be substantiated.The potential cause for its found condition is traced to end of life.The device was manufactured on april 2020 hence indicates that the device is more than four years old.As per ifu do not use damaged, defective, endoscopes or endoscopic accessories.It has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during setup prior to a surgical procedure the she_2rstck_5.9,30,167cw_ mitek device was bent.During in-house engineering evaluation, it was determined that the optical device was una ble to assemble, the distal part was deformed.There was patient involvement.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.

Brand Name
SHE_2RSTCK_5.9,30,167CW_ MITEK
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key21573476
Report Number1221934-2025-00915
Device Sequence Number8431229
Product Code NBH
UDI-Device Identifier10886705029013
UDI-Public(01)10886705029013(10)1525883
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242025
Device Lot Number1525883
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown